Cohomology of the pinwheel tiling

Frettlöh, D., Whitehead, B. and Whittaker, M. (2014) Cohomology of the pinwheel tiling. Journal of the Australian Mathematical Society, 97(2), pp. 162-179. (doi: 10.1017/S1446788714000275)

Full text not currently available from Enlighten.


We provide a computation of the Čech cohomology of the pinwheel tiling using the Anderson–Putnam complex. A border-forcing version of the pinwheel tiling is produced that allows an explicit construction of the complex for the quotient of the continuous hull by the circle. The cohomology of the continuous hull is given using a spectral sequence argument of Barge, Diamond, Hunton and Sadun.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Whittaker, Professor Mike
Authors: Frettlöh, D., Whitehead, B., and Whittaker, M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of the Australian Mathematical Society
Publisher:Australian Mathematical Society
ISSN (Online):1446-8107

University Staff: Request a correction | Enlighten Editors: Update this record